# SDR RAIA00312326

- Difficulty date: December 28, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 16,291 hours, 17,802 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Discharged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5559-STL- HYDRAULIC CONTENTS GAUGE READS .5000 EMPTY.   MAINTENANCE SERVICED HYDRAULIC RESERVOIR AND CHECKED FOR LEAKS WITH NONE NOTED.
